# SDR YENA2023005020479

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 83,374 hours, 31,179 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 4917011
- Part serial: 49170BA06997
- Condition: Failed
- Location: 22cv
- Part time: 24,128 hours, 9,915 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#2968, CHS- BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO CHS AND DECLARED AN EMERGENCY) ‘F/CTL SLAT LOCKED AFTER T/OFF; RESET SLAT WTB IAW AMM 27-51-00. DURING OPS TEST SLAT/FLAP SYS. RECEIVED MSG SLAT/FLAP SYS FAULT. REMOVED AND REPLACED SFCC 2 IAW AMM 27-51-00. OPS TEST SLAT/FLAP GOOD.'
